Information bounds for Cox regression models with missing data

成果类型:
Article
署名作者:
Nan, B; Emond, M; Wellner, JA
署名单位:
University of Michigan System; University of Michigan; University of Washington; University of Washington Seattle
刊物名称:
ANNALS OF STATISTICS
ISSN/ISSBN:
0090-5364
发表日期:
2004
页码:
723-753
关键词:
case-cohort efficient estimation bladder-cancer RISK prevention disease
摘要:
We derive information bounds for the regression parameters in Cox models when data are missing at random. These calculations are of interest for understanding the behavior of efficient estimation in case-cohort designs, a type of two-phase design often used in cohort studies. The derivations make use of key lemmas appearing in Robins, Rotnitzky and Zhao [J. Amer Statist. Assoc. 89 (1994) 846-866] and Robins, Hsieh and Newey [J. Roy. Statist. Soc. Ser. B 57 (1995) 409-424], but in a form suited for our purposes here. We begin by summarizing the results of Robins, Rotnitzky and Zhao in a form that leads directly to the projection method which will be of use for our model of interest. We then proceed to derive new information bounds for the regression parameters of the Cox model with data Missing At Random (MAR). In the final section we exemplify our calculations with several models of interest in cohort studies, including an i.i.d. version of the classical case-cohort design of Prentice [Biometrika 73 (1986) 1-11] and Self and Prentice [Ann. Statist. 16 (1988) 64-81].